# SDR UPS04242565

- Difficulty date: May 28, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT FWD ENTRY DOOR CUTOUT FWD UPPER CORNER.  REPAIR CARRIED OUT IAW UPS EO B727-5330-1460 & SRM 51-30-02.
